# SDR CALA2011032400178

- Difficulty date: February 9, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 46,866 hours, 6,748 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5108
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN: STA 325 LBL 48 TO 53 FLOORBEAM CORROSION FOUND.  CABIN STA 325 LBL 48 TO 53 FLOORBEAM CORRODED BLEND OUT D0.037" (ORG 0.090") OUT OF SRM 53-00-51 ALLOWABLE DAMAGE, FIG 101 LIMIT AND COR FLOORBEAM REPAIRED AS PER SRM 53-00-51 REPAIR 1 FIG 201 AND FORM 44.0008 ATTACHED ITEM 1-18 ACCOMPLISHED AT STA 325 RBL 37 AND LBL 63.
